RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 1(5), Pages 37–58 (Mi msb3577)  

This article is cited in 1 scientific paper (total in 1 paper)

On the commutator subgroup of two varieties of groups

N. R. Brumberg


Full text: PDF file (2507 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:1, 33–51

Bibliographic databases:

UDC: 519.41/47
MSC: 20E10, 20K27, 20K15
Received: 25.03.1968

Citation: N. R. Brumberg, “On the commutator subgroup of two varieties of groups”, Mat. Sb. (N.S.), 79(121):1(5) (1969), 37–58; Math. USSR-Sb., 8:1 (1969), 33–51

Citation in format AMSBIB
\Bibitem{Bru69}
\by N.~R.~Brumberg
\paper On~the commutator subgroup of two varieties of groups
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 1(5)
\pages 37--58
\mathnet{http://mi.mathnet.ru/msb3577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244357}
\zmath{https://zbmath.org/?q=an:0213.03201}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 1
\pages 33--51
\crossref{https://doi.org/10.1070/SM1969v008n01ABEH001108}


Linking options:
  • http://mi.mathnet.ru/eng/msb3577
  • http://mi.mathnet.ru/eng/msb/v121/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zaicev, “On decomposability of commutators of varieties of Lie algebras and groups into products”, Math. USSR-Sb., 44:3 (1983), 283–297  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:149
    Full text:60
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020